# SDR SWIA200718081

- Difficulty date: April 3, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 18,470 hours, 26,115 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 8 AT RIB 8 IN LEFT INBOARD WING IS CRACKED, DISCOVERED DURING 5A CHECK.  REPLACED STRINGER 8 AT RIB 8 IN LEFT INBOARD WING PER EMB 120 SRM 57-20-03.
